If you need an accessible version of this item please contact JSTOR User Support

An Elementary Core Equivalence Theorem

Robert M. Anderson
Econometrica
Vol. 46, No. 6 (Nov., 1978), pp. 1483-1487
Published by: Econometric Society
DOI: 10.2307/1913840
Stable URL: http://www.jstor.org/stable/1913840
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Elementary Core Equivalence Theorem
Preview not available

Abstract

We give an elementary statement and proof of a core equivalence theorem.

Page Thumbnails

  • Thumbnail: Page 
1483
    1483
  • Thumbnail: Page 
1484
    1484
  • Thumbnail: Page 
1485
    1485
  • Thumbnail: Page 
1486
    1486
  • Thumbnail: Page 
1487
    1487